# SDR DL72W981761

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Lt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B TRACK OF THE LT WING I/B FLAP WAS FOUND WITH THE LAMINATED SHIM MIGRATED .25 AS TYPICAL OF S/B 727-57-0178  AND AD 90-07-05.  THE SHIM WAS REPLACED PER THE REQUIREMENTS OF THE S/B AND DOCUMENTED PER ER/A 365509-14AD.
